# SDR REXA2024091000697

- Difficulty date: August 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R BETWEEN FS 280 TO FS 333 HAS CORROSION. UPON EVAL STR 22R FROM FS 280 TO FS 333 HAS CORROSION THAT EXCEEDS THE ALLOWABLE LIMITS OF 10 PERCENT MATERIAL LOSS DUE TO EXCESSIVE CORROSION NEAR MULTIPLE FASTENER LOCATIONS IAW CRJ 900 SRM 53-21-03-101-002-A04 REMOVE AND REPLACE REQUIRED.  REMOVED AND INSTALLED PNEUMATIC DUCT BRACKET FROM STR 22R BETWEEN FS 280 TO FS 295 IAW CRJ900 SRM 51-42-06-001-001-A01.  REMOVED 3EA STRINGER CLEAT FROM STR 22R BETWEEN FS 310 TO FS 333 FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01.  INSTALLED 2 EACH STGR CLEATS ON STGR 22R COMMON TO FS 319.00 AND FS 310.00 IAW CRJ900 SRM 51-42-06-001-001-A01. REFER TO TASK 3B FOR STGR CLEAT INSTALLATION ON FS 333.00.  STGR CLEAT FROM STGR 22R COMMON TO FS 333.00 REQUIRES INSTALL, REFER TO BARCODE HN00184061 FOR STGR CLEAT INSTALLATION.  DISPLACED AND REINSTALLED ELECTRICAL CONNECTOR BRACKET FOR FROM STR 22R BETWEEN FS 319 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01.  DISPLACED AND REINSTALLED STANDOFF FROM STRINGER 22R BETWEEN FS 319 TO FS 333 FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01.  REMOVED STRINGER 22R FROM FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW STGR 22R P/N: SH670-31210-2U IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.  RECEIVED NEW STGR 22R P/N: SH670-31210-2U. PART REQUIRES LOCATE AND DRILL UP.  LOCATED AND DRILLED NEW STGR 22R P/N: SH670-31210-2U IAW CRJ900 SRM 51-40-11-001-001-A01.
